# SDR GLBA20030762

- Difficulty date: November 6, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 31,311 hours, 35,342 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SEEP RT LOWER I/B PANEL.  REPAIRED FUEL LEAK IAW EO 04-71GL-02.
